# SDR SB08024

- Difficulty date: May 1, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED BOTH FORWARD OVERWING EMERGENCY LIGHTS INOPERATIVE ALONG WITH SEVERAL INTERIOR BULL NOSE EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY M1435 AND RESECURED GROUND AT GD240.  OPERATIONAL CHECK OF LIGHTS GOOD.
